# SDR CALA2020032000637

- Difficulty date: March 11, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N4874
- Make and model: Airbus A319-133
- Aircraft serial: 2008
- Aircraft time: 46,551 hours, 29,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347643420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULK CARGO BILGE AREA STR42 BETWEEN FR62 & FR63. CORROSION REMOVED AS PER SRM 51-74-00. DAMAGED AREA REMOVED AND REPAIR INSTALLED AS PER SRM 53-00-13-300-001. NDT CHECK PER NTM 51-10-08 CONFIRMS NO CRACKS. REQUIRES REPEAT INSPECTION AT 60,000 FLIGHT CYCLES OR 120,000 FLIGHT HOURS WWHICHEVER IS ACHIEVED FIRST AS PER 53-00-13-205-001. REF HAECO N/R 9406507. REQUESTING DIP CARRY AS PER ABOVE REQUIREMENTS. NOTE: REPEAT INSPECTION LIMIT IS 120,000 FLIGHT HOURS OR 60,000 FLIGHT CYCES FROM REPAIR EMBODIMENT. CORROSION BULK CARGO BILGE AREA STR42 BETWEEN FR62 & FR63. CORROSION REMOVED AS PER SRM 51-74-00. DAMAGED AREA REMOVED AND REPAIR INSTALLED AS PER SRM 53-00-13-300-001. NDT CHECK PER NTM 51-10-08 CONFIRMS NO CRACKS. REQUIRES REPEAT INSPECTION AT 60,000 FLIGHT CYCLES OR 120,000 FL
